# SDR MHI2011F00001

- Difficulty date: August 18, 2010
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N152TA
- Make and model: Snias AS350B1
- Aircraft serial: 2241
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Cracked
- Location: Compressor
- Part time: 1,839 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ON 8/18/2010, THE PILOT NOTICED AN UNUSUAL NOISE IN HIS HEADSET.  UPON LANDING AND SHUTDOWN OF THE ACFT IT WAS DISCOVERED THAT THERE WAS SIGNIGICANT DAMAGE TO THE AXIAL COMPRESSOR BLADES.  ENGINE WAS REMOVED AND SENT FOR INVESTIGATION.  IT WAS DISCOVERED THAT 1 OF THE TABS ON THE COMPRESSOR COVER OF THE GAS GENERATOR HAD BROKEN OFF AND WAS INGESTED INTO THE AXIAL COMPRESSOR AND PROJECTED OUT THE BLEED VALVE PORT OF THE ENGINE.  THIS CAUSED SERIOUS DAMAGE TO THE ENGINE.  THE COMPONENT WAS THEN SENT TO MFG FOR FURTHER EVALUATION OF THE CAUSE.  IT IS STILL UNKNOWN AT THIS TIME THE REASON FOR THE BROKEN TAB ON THE COVER.
